MAUDE Adverse Event Report: COVIDIEN 3GA ALWAYS OPEN INROOM -CLEAR; CONTAINER, SHARPS

COVIDIEN 3GA ALWAYS OPEN INROOM -CLEAR; CONTAINER, SHARPS
Model Number 85221
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer states that the top of the container is broken.

Brand Name
3GA ALWAYS OPEN INROOM -CLEAR
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key8930872
Report Number1424643-2019-00542
Device Sequence Number2541386
Product Code MMK
UDI-Device Identifier40884521022707
UDI-Public40884521022707
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number85221
Device Catalogue Number85221
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date08/26/2019
Patient Sequence Number1